Side effects?

  1. New Member
    Ndub53's Avatar
    Join Date
    Sep 2007
    Posts
    5
    Rep Power
    91
    Level
    2
    Lv. Percent
    43%

    Side effects?


    Gonna keep it simple, estrogen build up in pects jokingly referred to as breast buds. Ive done 3 very successful sd cycles w/ PCTs maintaining a majority of the gains; nolvedex being the anti-estrogen during that 5 week process. Question is, why, a few weeks after PCT, do they come back. Essentially, if im not taking nolvedex, i have them. Was very aware of side effects going into this about a year ago and after thorough study i planned the cycles. All three were the exact same but only after the most recent PCT did they return, as if i was on cycle again.

    ????

    (Latest PCT ended about 10/30 ish)

  2. New Member
    brywal312's Avatar
    Join Date
    May 2007
    Posts
    415
    Rep Power
    300
    Level
    16
    Lv. Percent
    53.07%

    you should move this to the post cycle therapy forum - above where you posted there is a thing that says "thread tools" select that then click "move thread"

Similar Forum Threads

  1. are these clomid side effects?
    By dannyboy5000 in forum Anabolics
    Replies: 3
    Last Post: 06-05-2003, 07:19 AM
  2. Nasty 1-ad side effects
    By max silver in forum Anabolics
    Replies: 5
    Last Post: 05-29-2003, 09:26 PM
  3. broadening of the face and neck- aas side effect?
    By polski_69 in forum Anabolics
    Replies: 5
    Last Post: 04-22-2003, 12:47 AM
  4. Side Effect?
    By MUSCLEDAD71 in forum Anabolics
    Replies: 3
    Last Post: 04-15-2003, 03:03 PM
  5. Steroid Side Effects And How To Avoid Them (Part 1 & 2)
    By YellowJacket in forum Anabolics
    Replies: 1
    Last Post: 02-05-2003, 01:34 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in